MathSciNet Relay Station
MathSciNet bibliographic data
MR1437212 (98a:41049) 41A65 (46E15)
Sun, Xingping; Cheney, E. W. Fundamental sets of continuous functions on spheres. Constr. Approx. 13 (1997), no. 2, 245–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement